UM  > 科技學院  > 數學系
Preconditioned Iterative Methods for Two-Dimensional Space-Fractional Diffusion Equations
Jin X.-Q.2; Lin F.-R.1; Zhao Z.2
2015
Source PublicationCommunications in Computational Physics
ISSN19917120 18152406
Volume18Issue:2Pages:469-488
AbstractIn this paper, preconditioned iterative methods for solving two-dimensional space-fractional diffusion equations are considered. The fractional diffusion equation is discretized by a second-order finite difference scheme, namely, the Crank-Nicolson weighted and shifted Grünwald difference (CN-WSGD) scheme proposed in [W. Tian, H. Zhou and W. Deng, A class of second order difference approximation for solving space fractional diffusion equations, Math. Comp., 84 (2015) 1703-1727]. For the discretized linear systems, we first propose preconditioned iterative methods to solve them. Then we apply the D'Yakonov ADI scheme to split the linear systems and solve the obtained splitting systems by iterative methods. Two preconditioned iterative methods, the preconditioned generalized minimal residual (preconditioned GMRES) method and the preconditioned conjugate gradient normal residual (preconditioned CGNR) method, are proposed to solve relevant linear systems. By fully exploiting the structure of the coefficient matrix, we design two special kinds of preconditioners, which are easily constructed and are able to accelerate convergence of iterative solvers. Numerical results show the efficiency of our preconditioners.
KeywordCN-WSGD scheme fast Fourier transform Fractional diffusion equation preconditioned CGNR method preconditioned GMRES method Toeplitz matrix
DOI10.4208/cicp.120314.230115a
URLView the original
Language英語
全文获取链接
引用统计
被引频次[WOS]:21   [WOS记录]     [WOS相关记录]
Document TypeJournal article
专题DEPARTMENT OF MATHEMATICS
Affiliation1.Shantou University
2.Universidade de Macau
推荐引用方式
GB/T 7714
Jin X.-Q.,Lin F.-R.,Zhao Z.. Preconditioned Iterative Methods for Two-Dimensional Space-Fractional Diffusion Equations[J]. Communications in Computational Physics,2015,18(2):469-488.
APA Jin X.-Q.,Lin F.-R.,&Zhao Z..(2015).Preconditioned Iterative Methods for Two-Dimensional Space-Fractional Diffusion Equations.Communications in Computational Physics,18(2),469-488.
MLA Jin X.-Q.,et al."Preconditioned Iterative Methods for Two-Dimensional Space-Fractional Diffusion Equations".Communications in Computational Physics 18.2(2015):469-488.
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
Google Scholar
中相似的文章 Google Scholar
[Jin X.-Q.]的文章
[Lin F.-R.]的文章
[Zhao Z.]的文章
Baidu academic
中相似的文章 Baidu academic
[Jin X.-Q.]的文章
[Lin F.-R.]的文章
[Zhao Z.]的文章
Bing Scholar
中相似的文章 Bing Scholar
[Jin X.-Q.]的文章
[Lin F.-R.]的文章
[Zhao Z.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。